# SDR SWAA2020092217444

- Difficulty date: September 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 58,929 hours, 29,741 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR HANDLE LOOSE.  REMOVED DOOR HANDLE, TIGHTENED CAM NUT AND REINSTALLED DOOR HANDLE, PER AMM 52-41-00.
